# SDR 04FDEA02765

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377866920600
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FOLLOWING FWD CARGO COMPT FWD MANHOLE POCKETS HAD CORROSION AT LOCATIONS:  (A) AFT OF FS 23 RT SIDE CTR PORTION 2 OFF POCKETS BETWEEN STR 51 RT AND STR 49RT.  REPAIR C/W AS PER EA 6-310-77945 AND ALSO REFER TO N00411 AND N00412.  RII BY L3167(SIAEC) Y: 275296 RPT BY: 275296.
